Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 8, Issue 2

Open AccessArticle
A Class of Irrational Linear Multistep Block Method for the Direct Numerical Solution of Third Order Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 21-27. DOI: 10.12691/tjant-8-2-1
Pub. Date: July 02, 2020Views: 1158Downloads: 847
Open AccessArticle
Some Classes of Invariant Submanifolds of LP-Sasakian Manifolds
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 28-33. DOI: 10.12691/tjant-8-2-2
Pub. Date: July 10, 2020Views: 1003Downloads: 902
Open AccessArticle
A Sobolev Space Inroad to Riemann Integrability
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 34-38. DOI: 10.12691/tjant-8-2-3
Pub. Date: July 13, 2020Views: 920Downloads: 787
Open AccessArticle
Mean Values of Arithmetic Functions under Congruences with the Euler Function
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 39-48. DOI: 10.12691/tjant-8-2-4
Pub. Date: July 13, 2020Views: 966Downloads: 781
Open AccessArticle
The Collatz Conjecture and Linear Indefinite Equation
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 49-51. DOI: 10.12691/tjant-8-2-5
Pub. Date: July 19, 2020Views: 1093Downloads: 924